deposit_your_work

Functions having only one singularity

Files in this item

Files Size Format View Description
article_RI144313.pdf 221.9Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: Functions having only one singularity
Author: Mandelbrojt, Szolem, 1899-
Series: The Rice Institute Pamphlet, Volume 14, Number 4
Issue: Issue 4
Date: 1927-10
Citation: Mandelbrojt, Szolem, 1899-. (1927). "Functions having only one singularity." vol. 14. no. 4, pp. 313-320.
URI: http://hdl.handle.net/1911/8514

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)